# SDR CA100525020

- Difficulty date: May 22, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 12,673 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 399353CA1
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS BROUGHT IN FOR INSP WITH NO DEFECTS NOTED BY PILOT.  INVESTIGATION OF A LOW CYLINDER COMPRESSION DURING THE DIFFERENTIAL COMPRESSSION INSP, REVEALED A CRACK THAT STARTED AT THE FWD SPARK PLUG HOLE AND ENDED AT THE EXHAUST VALVE SEAT.  THE CYLINDER ASSY WAS PREVIOUSLY OVERHAULED, O/H FACILITY HAS TRADITIONALLY PUT OUT A GOOD O/H CYLINDER, THIS IS THE FIRST CRACK THAT THIS AIRLINES HAS HAD IN MANY YEARS OF OPERATING THESE CYLINDER ASSEMBLIES.
